Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from TB. Has body pain and leg pain. On B12 tablets. What is the reason?

My wife is suffering from TB, as per doctor prescription she is using Forecox 2 tablets per day ,B-12 tablet 1 per day and Iron syrup. She is using this last 1 and half month. But from last 1 week , she has sever leg pain(muscle).

Can you pls tell, using forexox will have any body pain or leg pain. And also suggest a medicine for let pain ?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H.C.M.
Forecox one tabs consist of--Rifampicin 225mg
--Isonizid 150 mg
--Pyrazinamide 750 mg
--Ethambutol 400 mg
If the weight of your's wife is above 50 kg than the dose is accurate, if less than 50 kg ( below 45) than consult the doctor.
As far as concerned about pain in legs, it is not related to treatment or its part.
The cause of leg pain may be some myalgia , leg cramps ( due to fatigue) , excessive loss of water with minerals due to sweating.
Once again you have to consult and take an advice for this .
One thing note down please take a complete course of T B , otherwise these type of patients develops M D R T ( Multi Drug Resistance Tuberculosis) , which is very difficult to treat.
Have a good luck. Dr. HET
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor